# SDR DALA2019022501169

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 59,061 hours, 21,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5195502) DURING INSPECTION FOUND EXIT SIGN AT L1 DOOR MISSING. INSTALLED NEW LENS PER B737 AMM 33-51. OPS NORMAL.
